# SDR MYWA201703080036

- Difficulty date: March 7, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N753MA
- Make and model: Boeing 737-48E
- Aircraft serial: 28053
- Aircraft time: 26,404 hours, 29,183 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: ACREM1A
- Part serial: 23584
- Condition: Inoperative
- Location: Cabin
- Part time: 4,564 hours, 2,764 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE PRE-FLIGHT TRANSIT CHECK, THE MEGAPHONE FAILED THE OPERATIONAL CHECK. THE UNIT WAS REMOVED AND REPLACED.
